# SDR YENA20090114004

- Difficulty date: January 13, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 2848
- Aircraft time: 10,308 hours, 3,614 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable Assy
- Part number: L32A319160001
- Part serial: 1816
- Condition: Failed
- Location: Emergency Exit
- Part time: 10,308 hours, 3,614 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXITS FAILED FUNCTIONAL CHECK IN AUTO.  R&R LT EMERGENCY EXIT DOOR FLEXIBLE CONTROL CABLE ASSEMBLY PER AMM 25-62-43-04, SYSTEM FUNCTION AND OPS CHECK OK.
